# SDR DLM90030389

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 21,070 hours, 11,162 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 878201
- Condition: Intermittent
- Location: Nr 1 Slat Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O SLAT DISAGREE LIGHT REMAINED ON AFTER SLATS WERE  RETRACTED. FOLLOWED POM PROCEDURE.  FOUND LT WING SLAT SENSOR C D1-64 TO BE INTERMITTENT. REMOVED AND REPLACED SAME PER M/M. CYCLED FLAPS SEVERAL TIMES. ALL INDICATIONS NORMAL.
